# SDR R61A201510290845

- Difficulty date: October 29, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 21,613 hours, 16,966 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Skin
- Part number: 17086668403
- Condition: Corroded
- Location: Waste Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WASTE SERVICE DOOR ON INNER DOOR SKIN IS CORRODED.  MAINTENANCE R & R WASTE SERVICE DOOR IAW AMM 28-10-01, PN 170-86668-403 DOOR.
